For the past year, I have had a rash on my right lower leg (in between my knee and my ankle. It has stayed only on the front of my lower leg. It is very itchy and I think would go away if I could stop itching it, but it is like no other itch I have ever had. It started in one spot and then slowly spread. The one main spot is a slightly raised bumpy area and the skin feels harder and the rest of my lower leg is usually red and bumpy after being itched. I have been putting anti itch cream on for the past few months and it has helped but every time I think it is going away, it comes back again. Does anyone have any ideas or suggestions? Thanks!
Thank you - I did just buy some type of anti itch cream. I think it said 1%. I'll keep putting that on and next time I go in to see my doctor, I'll ask him about it. I'll check out excema on the i-net and see if I can find some pics to compare it to. Thanks again!
Oh, I know what you mean about an itch like no other itch. I have had a rash show up every so often over the past several years. It is red and bumpy and I scratch so much that it bleeds.I have tried not to scratch but it is like chinese torture.. Right now I only have it on my right leg. I have had it on both legs before...I have been suffering with joint pain and because of that I went to the doctor. When he saw the rash he was more concerned for the rash than the joint pain. I saw a dermatologist that did a biopsy of the raised bump. It came back being called Annulare Granulare (i dont think i spelled it correctly). When I asked what that was he said it is usually in patients that have diabetes or in their family. I do not have diabetes although my grandmother did...He put me on Dapsone which is a cure for leposy. You have to have blood work done every week or so because it will effect the liver. The rash went away but several months later and since then it has been with me. I have seen my primary care physician many times for it and he puts me on the medro pack and it goes away but comes back. Usually starts as a small patch and spreads. The only relief I have found is to use the shower spray with water as hot as i can stand it and spray my leg...It relieves the itch. I use hydrocordisone cream, prescription Clotrimazole and Betamethasone Dipropionate. It just helps for a short time...Next doctors visit I will demand something else be done. I cant stand the itch...Oh, I thought it was eczema at first too because I have a history of it. Tried Elidel but it didnt work. Let me know how you make out...will keep you posted
I have been putting hydrocortisone cream on for the past few weeks now and it seems to be helping. I can tell the bumpy spots are going away - but it is taking awhile. Yah-I would itch it sometimes too and it would start bleeding but now that I put cream on it once a day, it has really helped. I actually take it with me and try to put some on every time it itches instead and that seems to be helping although it is really drying my skin out. I decided that next time I make an appt with my dr, I am going to ask him about it just to get his opinion. Yes, let me know what you find out - I hope they are able to give you something to help. It gets annoying to have something like this day after day...
I HAVE HAD THIS SAME RASH FOR 2 YEARS AND NOTHING DRIVES ME MORE CRAZY I HAVE TRIED ALL MEDS CALAMINE CLEAR HAS BEEN THE BEST FOR ME AGTER I POUR WHITE VINEGAR ON MY LEG LET ME KNOW IF IT WORKS FOR YOU..RIVERSALMON12yahoo.com
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.